# SDR LR7A2010103100108

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Part number: 3486265L
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER JOB CARD HC5711 FOUND LT OUTER WING FLAP TRACK RIB ATTACH STIFFENER CRACKED AT REAR SPAR WEB AT OWS173.  REPLACED FLAP TRACK ATTACH STIFFENER IAW LOCKHEED SMP583 CHAPTER 51-60 & 51-70.
